How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Medical
Satisfied Customers: 4070
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Medical Question Here...
DrVasavada is online now

I have taken 10 beta blockers in 1 day, im not very clammy

Customer Question

i have taken 10 beta blockers in 1 day, im not very clammy and stomach pains and wheezing, what should I do,
JA: The Doctor can help. Just a couple quick questions before I transfer you. Have you used the blocker or anything similar before?
Customer: yes
JA: Have you seen a doctor about this?
Customer: no
JA: Anything else in your medical history you think the Doctor should know?
Customer: im in constant pain,and take tramadol and pregablin for that,
Submitted: 17 days ago.
Category: Medical
Customer: replied 17 days ago.
im clammy, pale and stomach pains, i only took 10 not for suicide i use it as a self harm issue,
Expert:  Dr. Mark replied 17 days ago.
You need to go to the hospital emergency room as your pulse and blood pressure can drop dangerously low.
Customer: replied 17 days ago.
i cant, i dont want it on my medical record, and also i take tramadol and pregablin, they might take all my tablets off my if they know ive over dosed on one, i mean how can i tell them ive taken 10 beta blockers, they could stop all my medication if they think im high risk,,,,, my symptoms are clammy skin, agitated, stomach pains and wheezing, any advice on treating it myself without having to go to a and e, and also is there any worse signs, incase i get worse is there anything else i should look out for
Expert:  Dr. Mark replied 17 days ago.
Then drink lots of fluids and take a laxative to get the beta blockers to pass quickly. I’d also take peptobismal. If you have trouble breathing or lightheaded then you have to be treated.
Customer: replied 17 days ago.
ive currently got a kidney infection and cant wee, im only going 4-5 days per day and hardly nothing comes out,
Expert:  Dr. Mark replied 17 days ago.
You are ill and need to be evaluated at the hospital.
Customer: replied 17 days ago.
thought another doctor was responding?
Expert:  DrVasavada replied 16 days ago.

Hi, The drug will pass out in due time acted upon by liver. Please meanwhile grin and bear the symptoms. Good luck.